# SDR 2012FA0000756

- Difficulty date: November 7, 2012
- Submitted: November 10, 2012
- Operation: General aviation
- Aircraft: N1157S
- Make and model: Piper PA-31
- Aircraft serial: 317812093
- Aircraft time: 2,953 hours
- Engine: Lyc TIO540J2BD
- Engine time: 4,433 hours
- Propeller: Hartzl HCC4YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Condition: Obstructed
- Location: Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EXPERIENCED POWER LOSS AND ZERO OIL PRESSURE. PILOT FEATHERED AND SHUT DOWN ENGINE. AIRCRAFT SYSTEMS FOUND TO BE WORKING, (I.E. OIL PRESSUERE GAUGE) VISUAL INSPECTION OF OIL FILTER FOUND NOTHING. VISUAL INSPECTION OF SUMP SUCTION SCREEN FOUND A 9" X 2" PIECE OF TAPE CLOGGING THE SCREEN.  SCREEN HAD BEEN CHECKED ONLY .2 HRS PRIOR FOR OIL CHANGE AND THE OPERATIONAL CHECK POST OIL CHANGE HAD ALL PARAMETERS NORMAL.  THE ENGINE WAS OVERHAULED IN 2007 BY FIREWALL FORWARD AND ONLY HAD 220 HOURS SMOH.
